Flots d'Anosov dont les feuilletages stables sont différentiables

Étienne Ghys

Annales scientifiques de l'École Normale Supérieure (1987)

  • Volume: 20, Issue: 2, page 251-270
  • ISSN: 0012-9593

How to cite

top

Ghys, Étienne. "Flots d'Anosov dont les feuilletages stables sont différentiables." Annales scientifiques de l'École Normale Supérieure 20.2 (1987): 251-270. <http://eudml.org/doc/82201>.

@article{Ghys1987,
author = {Ghys, Étienne},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {geometric structure; Anosov flows; perturbation; stable and unstable foliations; geodesic flows},
language = {fre},
number = {2},
pages = {251-270},
publisher = {Elsevier},
title = {Flots d'Anosov dont les feuilletages stables sont différentiables},
url = {http://eudml.org/doc/82201},
volume = {20},
year = {1987},
}

TY - JOUR
AU - Ghys, Étienne
TI - Flots d'Anosov dont les feuilletages stables sont différentiables
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1987
PB - Elsevier
VL - 20
IS - 2
SP - 251
EP - 270
LA - fre
KW - geometric structure; Anosov flows; perturbation; stable and unstable foliations; geodesic flows
UR - http://eudml.org/doc/82201
ER -

References

top
  1. [An] D. V. ANOSOV, Geodesic Flows on Compact Riemannian Manifolds of Negative Curvature (Proc. Steklov. Math. Inst. A.M.S. Translations, 1969). 
  2. [Ar] V. ARNOLD, Chapitres supplémentaires de la théorie des équations différentielles ordinaires, Mir, Moscou, 1980. Zbl0455.34001MR83a:34003
  3. [B] R. BOWEN, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms (Lecture Notes in Math., n° 470, 1975, Springer). Zbl0308.28010MR56 #1364
  4. [BK] K. BURNS et A. KATOK, en collaboration avec W. BALLMAN, M. BRIN, P. ELERBEIN et R. OSSERMAN, Manifolds with Non Positive Curvature (Ergod. and Dynam. Syst., vol. 5, 1985, p. 307-317). Zbl0572.58019
  5. [FO] J. FELDMAN et D. ORNSTEIN, Semirigidity of Horocycle Flows Over Compact Surfaces of Variable Negative Curvature, preprint. Zbl0633.58024
  6. [F] D. FRIED, Transitive Anosov Flows and Pseudo-Anosov Maps (Topology, vol. 22, n° 3, 1983, p. 299-303). Zbl0516.58035MR84j:58095
  7. [G] E. GHYS, Flots d'Anosov sur les 3-variétés fibrés en cercle [Ergod. Th. and Dynam. Sys., (4), 1984, p. 67-80]. Zbl0527.58030MR86b:58098
  8. [Go] S. GOODMAN, Dehn Surgery on Anosov Flows, Geometric Dynamics (Lecture Notes in Math., Springer, n° 1007, p. 300-307). Zbl0532.58021MR1691596
  9. [HA] A. HAEFLIGER, Groupoïdes d'holonomie et classifiants (Astérisque, vol. 116, 1984, p. 70-97). Zbl0562.57012MR86c:57026a
  10. [H-T] HANDEL et W. THRUSTON, Anosov Flows on New 3-Manifolds (Inv. Math., vol. 59, 1980, p. 95-103). Zbl0435.58019MR81i:58032
  11. [He] J. HEMPEL, 3-Manifolds (Annals of Mathematics Studies, n° 86, Princeton University Press, 1976). Zbl0345.57001MR54 #3702
  12. [HPS] M. HIRSCH, C. PUGH et M. SHUB, Invariant Manifolds (Lecture Notes in Math., n° 583, 1977, Springer). Zbl0355.58009MR58 #18595
  13. [HK] S. HURDER et A. KATOK, Differentiability, Rigidity and Godbillon-Vey Classes for Anosov Flows, Preprint. Zbl0725.58034
  14. [M] Y. MITSUMATSU, A Relation Between the Topological Invariance of the Godbillon-Vey Class and the Differentiability of Anosov Foliations (Advanced Studies in Pure Math., vol. 5, 1985). Zbl0653.57018MR88a:57050
  15. [O] P. ORLIK, Seifert Manifolds (Lecture Notes in Math., n° 291, Springer-Verlag, 1972). Zbl0263.57001MR54 #13950
  16. [P] J. PLANTE, Anosov Flows, Transversely Affine Foliations and a Conjecture of Verjovsky [J. London. Math. Soc., (2), 23, 1981, n° 2, p. 359-362]. Zbl0465.58020MR82g:58069
  17. [RV] F. RAYMOND et T. VASQUEZ, 3-Manifolds Whose Universal Coverings Are Lie Groups (Topology and its Applications, vol. 12, 1981, p. 161-179). Zbl0468.57009MR82i:57011
  18. [T] W. THURSTON, The Geometry and Topology of 3-Manifolds, chap. 4 and 5, Princeton Lectures Notes. 

Citations in EuDML Documents

top
  1. Yves Benoist, Patrick Foulon, François Labourie, Flots d'Anosov à distributions de Liapounov différentiables. I
  2. David E. Blair, Special directions on contact metric manifolds of negative ξ -sectional curvature
  3. François Salein, Variétés anti-de Sitter de dimension 3
  4. Yong Fang, Real and complex transversely symplectic Anosov flows of dimension five
  5. Étienne Ghys, Déformations de flots d'Anosov et de groupes fuchsiens
  6. Yoshihiko Mitsumatsu, Anosov flows and non-Stein symplectic manifolds
  7. Thierry Barbot, Plane affine geometry and Anosov flows
  8. Étienne Ghys, L'invariant de Godbillon-Vey
  9. Gabriel P. Paternain, Hyperbolic dynamics of Euler-Lagrange flows on prescribed energy levels
  10. François Labourie, Cross ratios, surface groups, P S L ( n , 𝐑 ) and diffeomorphisms of the circle

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.